MAUDE Adverse Event Report: NUVASIVE, INC. SIMPLIFY CERVICAL ARTIFICIAL DISC; PROSTHESIS INTERVERTEBRAL DISC

NUVASIVE, INC. SIMPLIFY CERVICAL ARTIFICIAL DISC; PROSTHESIS INTERVERTEBRAL DISC
Model Number SM-4
Medical Device Problem Code Implant subsidence (4078)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
Subsidence at 4 week follow up.Noted no replacement needed.
 
Additional Manufacturer Narrative
The investigation revealed that the complaint was unable to be confirmed with the information provided and the root cause is unable to be determined.The device is not available for evaluation, and there are no photographs of the device or x-ray images available for review.As a result, no further investigation could be completed.Complaint trend monitoring of the product will continue, and additional action will be taken in the event that an adverse trend is identified.No additional action is planned at this time.

Brand Name
SIMPLIFY CERVICAL ARTIFICIAL DISC
Common Device Name
PROSTHESIS INTERVERTEBRAL DISC
Manufacturer (Section D)
NUVASIVE, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 
6109301800
MDR Report Key22883657
Report Number2031966-2025-00110
Device Sequence Number9604702
Product Code MJO
UDI-Device Identifier00843285100009
UDI-Public843285100009
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P200022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSM-4
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2025
Initial Report FDA Received Date08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown